# SDR DALA2019022501161

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,333 hours, 53,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lt Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT. REAR LAV SMOKE DETECTOR FAULSLEY WENT OFF DURING FLIGHT. STAYED ON FOR 10 MINUTES. REMOVED AND REPLACED LT AFT LAV SMOKE DETECTOR. (LP5092592)
